Tecfidera

Home > Groups > Tecfidera

Support group for people who take Tecfidera, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I have not been on Tecfidera for over 2 years and ...

    I have not been on Tecfidera for over 2 years and I'm still having horrendous nightmares that put me into a kind of conscience unconsciousnous that I'm unable to wake from! Sometimes I don't have any for a couple of months, but then they come back! The same thing, the same way. It is like sleepwalking- I know I'm in the dream while I'm up to use the bathroom. Is anyone else having this problem?????? It is SO bad!!!!

    Post created 4 days 15 hours ago

  • I've been taking tecfidera for 2 months (240 MG) w...

    I've been taking tecfidera for 2 months (240 MG) with minimal side effects. I have had bleeding gums for two days that comes and goes, although only between my front teeth and no swelling... anyone else have this issue?

    Post created 1 week 6 days ago

  • I am Feeling nervous in taking 2medicines together...

    I am Feeling nervous in taking 2medicines together

    Post created 1 month 7 hours ago

  • I stopped taking Tecfidera over two years ago beca...

    I stopped taking Tecfidera over two years ago because the nightmares and sleepwalking were so horrendous. Unfortunately, 2.5 years later, I'm still having the exact symptoms even though I haven't had the drug in my body in all of that time. Anyone else having these problems?

    Post created 1 month 1 week ago

  • I have been on Tecfidera for 6 months and I have a...

    I have been on Tecfidera for 6 months and I have a severe back pain focused on the tail bone. It gets worse when standing up after sitting down for hours. I am not sure if it is due to the drug I am taking or if it is just another symptoms from MS.

    Post created 2 months 2 weeks ago

  • This will be my second time with high cholesterol ...

    This will be my second time with high cholesterol and triglycerides (I am 46), but my first time since I've been on tecfidera. I have on tecfidera for almost two years because of the last drug caused me to have high cholesterol and triglycerides. Since I've been on tecfidera I have been walking on the treadmill and on a diet. Needless to say I was very disappointed when my endocrinologist called to tell me my results. She was about ready to release me from her after observing me for one year. Right now I am on Fenofibrate. I am hoping to connect with others to see how you are dealing with this issue and what steps you are taking to keep this under control. Thanks!

    Post created 3 months 1 week ago

  • I just admitted tonight to my husband I have been ...

    I just admitted tonight to my husband I have been binge eating for the past yr and I decided to look into if it had any connection to my MS and my drug I take, Tecfideria! Any one else having issues with this craziness?

    Post created 3 months 1 week ago

  • Tooth loss due to Tecfidera

    I belong to a world wide support group of people who take Tecfidera. Thr sibjectbof tooth loss is quite common.I have lost 8 teeth and and cannot replace them to the amount of money that Social Security Disability gives you to live on(which in the USA, is below the poverty line). Biogen still has not listed it as side effect. I would like to hear from others that have lost teeth while taking Tecfidera. Maybe we can start a class action suit.

    Post created 3 months 2 weeks ago

  • I have lost eight teeth since starting Tecfidera. ...

    I have lost eight teeth since starting Tecfidera. I belong to an online support group that is world wide and the topic of lost teeth is quite common. Biogen still does not list it as a side effect but it seems to be quite prevelant. Please call the FDA and Biogen and report your teeth loss. Force Biogen to list it as a side effect because most of us cannot afford to replace our teeth on Social Security Disability payments.

    Post created 3 months 2 weeks ago

  • My wife Linda has severe fatigue, muscle pain, GI ...

    My wife Linda has severe fatigue, muscle pain, GI track issues after stopping Techfidera. Anything to help relieve some of these symptoms?

    husband Tom.

    Post created 3 months 2 weeks ago